# SDR VNAA0706004

- Difficulty date: June 7, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON CLIMB-OUT A RIGHT ENGINE LOW OIL PRESSURE WARNING MESSAGE.  CREW DIVERTED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE IDG AND STARTER CARBON SEAL IAW THE GE MANUAL 72-00-00.  MAINTENANCE PERFORMED LEAK CHECKS AND OPS CHECKED GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
